Sufficient Descent Conjugate Gradient Methods for Solving Convex Constrained Nonlinear Monotone Equations
San-Yang Liu,
Yuan-Yuan Huang and
Hong-Wei Jiao
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
Two unified frameworks of some sufficient descent conjugate gradient methods are considered. Combined with the hyperplane projection method of Solodov and Svaiter, they are extended to solve convex constrained nonlinear monotone equations. Their global convergence is proven under some mild conditions. Numerical results illustrate that these methods are efficient and can be applied to solve large-scale nonsmooth equations.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/305643.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/305643.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:305643
DOI: 10.1155/2014/305643
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().